• jhanover's Avatar

    jhanover asked a questionLiver Cancer

    Alternate treatments

    4 answers
    • ladyhawk's Avatar
      ladyhawk

      your in my prayers for healing, don't give up!

      over 3 years ago
    • geekling's Avatar
      geekling

      The Mayo Clinic is where he ought to go then.

      Why is he waiting?

      You can also look up "nigella sativa", "chaga" mushroom extract, Gerson, Hippocrates Health Institute, and Optimum Wellness.

      There are no magic bullets. What ever is in store will take hard work, new thinking, and extreme bravery. Try the Mayo first. It seems to me that the doctors were saying that there is something for your son but that they were unable to deliver it.

      Best wishes. Keep faith.

      over 3 years ago
    • elissa5's Avatar
      elissa5

      Jill, so sorry your son is so young. These books may be helpful Cancer step outside the Box by Ty Bollinger and Cancer Free by Bill Henderson. A website: chrisbeatcancer.com. They have many links for alternative treatments. Keep Strong

      over 3 years ago
  • jhanover's Avatar

    jhanover started following

    User: Kathyd

  • jhanover's Avatar

    jhanover started following

    Question: kidney cancer

  • jhanover's Avatar

    jhanover asked a questionLiver Cancer

    kidney cancer

    • SueRae1's Avatar
      SueRae1

      Do you have a question you would like to ask?

      over 3 years ago
  • jhanover's Avatar

    jhanover asked a questionLiver Cancer

    kidney cancer

    • ticklingcancer's Avatar
      ticklingcancer

      If you were diagnosed with kidney cancer and now there is a spot on your liver, it's probably still kidney cancer that has now metastasized to your liver. I was a little confused on what you're asking so I hope this answers your question.

      over 3 years ago
    • SueRae1's Avatar
      SueRae1

      I agree with tickling - it's probably kidney cancer, a biopsy will be done to confirm this. Hugs, healing vibes and prayers.

      over 3 years ago
  • jhanover's Avatar

    jhanover shared an experience

    Side Effects (Flu-like symptoms (fever, chills, sweats)): no appetite, flu-like symptoms